# SDR DALA2025040102419

- Difficulty date: March 29, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 28,494 hours, 10,884 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Lt Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3859 -DIV- DIVERTED TO ATL DUE TO LEFT CENTER FUEL PUMP LOW PRESSURE LIGHT. RIGHT CENTER FUEL PUMP ON MEL. CORRECTIVE ACTION: REPLACED LEFT FUEL PUMP CENTER TANK. OPS CHECKS GOOD.
